# SDR ASAA2021050134723

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 30,128 hours, 9,714 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC CDU DISPLAY COMPLETELY BLANKED TWICE FOR ABOUT 10 SECONDS EACH TIME AND THEN RETURNED TO NORMAL. FMC CDU FAILS FLAGS- "CALL FAIL", "MSG OFFSET" LIGHTS ILLUMINATED WHEN DISPLAY BLANKED. GROUNDED - YES. FOUND CDU DISPLAY WORKING. VERIFIED 115 VAC BETWEEN PINS 30 AND 31 OF D2221. CHECKS GOOD. REINSTALLED CDU. OPS CHECKS GOOD REF B737-900 FIM 34-61 TASK 804. 2 C/B'S PULLED AND RESET.
